M. Asadi, E. Karapinar and P. Salimi, New extension of p-metric spaces with some fixed-points results on M-metric spaces, J. Inequal. Appl. 18 (2014), 1–9.
 M. Asadi, M. Azhini, E. Karapinar and H. Monfared, Simulation functions over M-metric spaces, East Asian Math. J. 33 (2017), 559–570.
 M. Asim, A.R. Khan and M. Imdad, Rectangular Mb-metric spaces and fixed point results, J. Math. Anal. 10 (2019), 10–18.
 M. Asim, K.S. Nisar, A. Morsy and M. Imdad, Extended rectangular Mr-metric spaces and fixed point results, Mathematics 7 (2019), 1136.
 M. Asim, I. Uddin and M. Imdad, Fixed point results in Mv-metric spaces with an application, J. Inequal. Appl. 2019 (2019), 1–19.
 M. Aslanta¸s, H. Sahin and D. Turkoglu, Some Caristi type fixed point theorems, J. Anal. 29 (2020), 89–103.
 S. Banach, Sur les oprations dans les ensembles abstraits et leur application aux quations intgrales, Fund. Math. 3 (1922), 131–181.
 D.W. Boyd and J.S.W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20 (1969), 458–464.
 S.K. Chatterjee, Fixed point theorems, C. R. Acad. Bulgare Sci. 25 (1972), 727–730.
 L.B. Ciri´c, Generalized contractions and fixed point theorems, Publ. Inst. Math. 12 (1971), 19–26.
 L.B. Ciri´c, A generalization of Banach’s contraction principle, Proc. Amer. Math. Soc. 45 (1974), 267–273.
 F.U. Din, M. Din, U. Ishtiaq, and S. Sessa, Perov fixed-point results on F-contraction mappings equipped with binary relation, Mathematics 11 (2023), no. 1, 238.
 R. Kannan, Some results on fixed points, Bull. Cal. Math. 60 (1968), 71–76.
 U. Ishtiaq, M. Asif, A. Hussain, K. Ahmad, I. Saleem, and H. Al Sulami, Extension of a unique solution in generalized neutrosophic cone metric spaces, Symmetry 15 (2022), no. 1, 94.
 U. Ishtiaq, N. Saleem, F. Uddin, S. Sessa, K. Ahmad, and F. di Martino, Graphical views of intuitionistic fuzzy double-controlled metric-like spaces and certain fixed-point results with application, Symmetry 14 (2022), no. 11, 2364.
 Z. Kadelburg and S. Radenovi´c, Notes on some recent papers concerning F-contractions in b-metric spaces, Constr. Math. Anal. 1 (2018), 108–112.
 S. Luambano, S. Kumar and G. Kakiko, Fixed point theorem for F-contraction mappings in partial metric spaces, Lobachevskii J. Math. 40 (2019), 183–188.
 G. Minak, A. Helvaci and I. Altun, Ciri´c type generalized F-contractions on complete metric spaces and fixed point results, Filomat 28 (2014), 1143–1151.
 H. Monfared, M. Azhini and M. Asadi, A generalized contraction principle with control function on M-metric spaces, Nonlinear Funct. Anal. Appl. 22 (2017), 395–402.
 W. Onsod, P. Kumam and Y. J. Cho, Fixed points of α − θ- Geraghty type and θ- Geraghty graphic type contractions, Appl. Gen. Topol. 18 (2017), 153–171.
 H. Piri and P. Kumam, Some fixed point theorems concerning F-contraction in complete metric spaces, Fixed Point Theory Appl. 2014 (2014), 210.
 H. Piri, S. Rahrovi, H. Marasi and P. Kumam, F-contraction on asymmetric metric spaces, J. Math. Comput. Sci. 17 (2017), 32–40.
 S. Reich, Some remarks concerning contraction mappings, Canad. Math. Bull. 14 (1971), 121–124.
 H. Sahin, A new type of F-contraction and their best proximity point results with homotopy application, Acta Appl. Math. 179 (2022), 1–15.
 H. Sahin, I. Altun and D. Turkoglu, Two fixed point results for multivalued F contractions on M-metric spaces, Rev. R. Acad. Cienc. Exactas Fıs. Nat. Ser. A Mat. RACSAM 113 (2019), 1839–1849.
 S. Shukla, Partial rectangular metric spaces and fixed point theorems, Sci. World J. 2014 (2014).
 T. Suzuki, Generalized distance and existence theorems in complete metric spaces, J. Math. Anal. Appl. 253 (2001), 440–458.
 D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012 (2012), 1–6.
 T. Zamfirescu, Fixed point theorems in metric spaces, Arch. Math. 23 (1972), 292–298.